# SDR QXEA2012040800271

- Difficulty date: April 9, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 636-664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK NR 15 HAS CORROSION AT STA 636, 644 AND 664.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  DAMAGE REMOVED FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.   REMOVED SEAT TRACK NR 15 IAW SRM 51-42-05-02-01.  PREPPED AND INSTALLED NEW TRACK IAW SRM 51-40-07-02-01, 51-21-10-02-01, 51-42-05-02-01 AND 51-40-15-02-01.
